MAUDE Adverse Event Report: ARTHREX, INC. DRL PIN,ACL T-ROPE CLOSED EYELET,4MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRL PIN,ACL T-ROPE CLOSED EYELET,4MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRL PIN,ACL T-ROPE CLOSED EYELET,4MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 04/23/2024, it was reported by a distributor via (b)(4) that an ar-1595tc drill pins shade tip broke off.This occurred during an acl reconstruction on (b)(6) 2024 when inserted into the bone, the device broke it took a couple of minutes to retrieve the fragment.The case was completed using another pin.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.

Brand Name
DRL PIN,ACL T-ROPE CLOSED EYELET,4MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19357693
Report Number1220246-2024-03554
Device Sequence Number6367868
Product Code LXH
UDI-Device Identifier00888867019904
UDI-Public00888867019904
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRL PIN,ACL T-ROPE CLOSED EYELET,4MM
Device Catalogue NumberAR-1595TC
Device Lot Number15196762
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown